# SDR SWAA010393

- Difficulty date: February 8, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- Aircraft time: 25,607 hours, 23,332 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge
- Part number: 65C25925
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LT AILERON OUTBOARD CENTER TAB HINGE SHAFT LOOSE IN SUPPORT HOUSING.  REMOVED AND REPLACED HINGE ASSY PER MM.
